# SDR MASA200601370

- Difficulty date: May 19, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 7,149 hours, 5,030 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6342 LAS - INBRD FLT SPOILERS/SPOILERON CTN MSGS.  MX WAS ABLE TO PERFORM AN SPOST 1/2 SYSTEM TESTS.  NO MSGS NOTED.
